# SDR 2008UALA05927

- Difficulty date: September 29, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 35,974 hours, 10,093 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Part number: S256T0058
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALTERNATE T/E FLAP DRIVE ELECTRIC MOTOR RUNS BUT DOES NOT TURN GEARBOX TO EXTEND FLAPS.  REPLACED T/E FLAP BYPASS VALVE.  OP CHECKS NORMAL.
